# SDR DALA2016082906279

- Difficulty date: August 26, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 49,306 hours, 25,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT AND RIGHT OVERWING EMERGENCY EXIT SIGNS INOPERATIVE.  R & R BATTERY PACK IAW MM 33-51.
